# SDR DXTA2012102305160

- Difficulty date: October 22, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,279 hours, 5,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF,  GEAR HANDLE WOULD NOT COME UP. HANDLE STAYED IN DOWN LOCKED POSITION.  FOUND LT SQUAT SWITCH ON EDGE OF ADJUSTMENT.  ADJUSTED SQUAT SWITCH TO SPECS IAW MM 32-61-02, LANDING GEAR CONTROL OPS CHECKED GOOD IAW MM 32-61-00.
